cipro pain side effects stomach pain

Damn you, Cipro!

Since I had my urinary stent removed yesterday, I have to take Ciprofloxacin, an antibiotic, twice a day for two days. I have taken my two doses for yesterday as well as my first dose for today.  I have one more dose to take in the evening.

I was warned by my pharmacist when I picked up my prescription.  This medication can cause an upset stomach, and this can be remedied by drinking lots and lots of water. I drank a lot of water, but perhaps not enough…because my stomach is upset :(.  Thankfully, I only have to take it one more time and then that’ll be it.

Let my upset stomach be a warning to you; if you have to use Ciprofloxacin, one of the side effects is an upset stomach.  I was told to drink 1.5 litres of water… I think I needed more! Wahhh!

Advertisements

0 comments on “Damn you, Cipro!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

w

Connecting to %s

%d bloggers like this: